# SDR DALA1169971503

- Difficulty date: March 2, 2010
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 81,440 hours, 16,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER LBL & RBL 85.9 FS 966 SPLICE.  REPAIRED IAW  ERA 480170-14.
